# SDR DALA2020081802813

- Difficulty date: August 18, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 61,119 hours, 19,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK FOUND CEILING LIGHTS BETWEEN SEATS 29 AND 33 LEFT SIDE INOPERATIVE. COORECTIVE ACTION: REPLACED EMERGENCY LIGHT BATTERY M11383 SYSTEM OPERATION IS NORMAL.
